Hokkaido Mathematical Journal

A weighted weak type estimate with power weights for sublinear operators

Guoen HU, Zhibo LU, and Ruirui YANG

Full-text: Open access

Abstract

A weighted weak type estimate with power weights is established for sublinear operators which satisfy certain size condition.

Article information

Source
Hokkaido Math. J., Volume 34, Number 3 (2005), 587-598.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285766287

Digital Object Identifier
doi:10.14492/hokmj/1285766287

Mathematical Reviews number (MathSciNet)
MR2186823

Zentralblatt MATH identifier
1087.42008

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)

Keywords
sublinear operator power weight commutator

Citation

HU, Guoen; LU, Zhibo; YANG, Ruirui. A weighted weak type estimate with power weights for sublinear operators. Hokkaido Math. J. 34 (2005), no. 3, 587--598. doi:10.14492/hokmj/1285766287. https://projecteuclid.org/euclid.hokmj/1285766287


Export citation